Number of documents

2

Mes publications


SIAM Journal on Mathematical Analysis   

Journal articles2 documents

  • Alain Joye. Exponential Asymptotics in a Singular Limit for n-Level Scattering Systems. SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 1997, 28 (3), pp.669-703. ⟨10.1137/S0036141095288847⟩. ⟨hal-01233166⟩
  • Alain Joye, Charles-Edouard Pfister. Semiclassical Asymptotics Beyond All Orders for Simple Scattering Systems. SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 1995, 26 (4), ⟨10.1137/S0036141093250852⟩. ⟨hal-01232499⟩